# SDR AALA202104069009

- Difficulty date: April 5, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 20,633 hours, 2,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Seat 9c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AISLE EXIT SIGN ABOVE 9C IS LOOSE. SECURED AISLE EXIT SIGN IAW DMC-B787-A-33-51-01-00A-720A-A, OPS CHECK GOOD.
